Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 30, 2016, 4:04 PM EDT for Monroe County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2016, 4:04 PM EDT (20:04 UTC)
- Expired
- May 30, 2016, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 63 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WWUS82 KMFL 302004
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT MON MAY 30 2016
FLZ073-075-174-302045-
MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-
DADE COUNTY FL-
404 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN
MAINLAND MONROE AND SOUTHWESTERN MIAMI-DADE COUNTIES UNTIL 445 PM
EDT...
* AT 404 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF MAHOGANY HAMMOCK TO NEAR FLAMINGO. THESE STORMS WERE
NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
NORTHWEST CAPE SABLE...FLAMINGO...MAHOGANY HAMMOCK...PA-HAY-
OKEE OVERLOOK...MIDDLE CAPE SABLE AND EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2512 8115 2529 8124 2539 8121 2551 8074
2519 8059 2519 8065 2515 8066 2517 8066
2517 8068 2514 8071 2517 8073 2516 8075
2515 8072 2516 8080 2515 8080 2518 8081
2517 8090 2514 8090
TIME...MOT...LOC 2004Z 143DEG 1KT 2525 8076 2519 8097
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 30, 1:40 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 30, 1:40 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 140 PM EDT MON MAY 30 2016 .AVIATION... The winds will be easterly at 5 to 10 knots over the east coast taf sites this afternoon before decreasing to light and variable tonight. KAPF taf site will remain westerly at 5 to 10 knots this afternoon before going light and variable tonight. The thunderstorms that is currently ongoing just west of the east coast metro areas will continue to move westward into the interior areas, as the east coast sea breeze continues to move westward. Therefore, VCSH will remain in the forecast for the east coast taf sites through 20 or 21z then dry for rest of the afternoon into tonight. The only exception to this is for KFLL where the weather should remain dry through tonight. KAPF taf site will also have VCSH until 23Z then dry for tonight. The ceiling and vis will also remain in the VFR conditions for this afternoon into tonight at all of the taf sites. && .AVIATION...54/BNB .PREV DISCUSSION... /issued 929 AM EDT MON MAY 30 2016/ ..SOME STRONG STORMS POSSIBLE THIS AFTERNOON... UPDATE... Tropical depression Bonnie is forecast by NHC to slowly move northeast along the coastline of South Carolina Today, as the mid to upper level enlongated low remains nearly stationary just east of the Florida Peninsula. This weather pattern will allow for both the east and west coast sea breezes to develop today and push inland. The CAPE from the MIA sounding this morning was around 2000 J/Kg and the short range models are showing the CAPE to get up to around 3100 J/Kg this afternoon especially over the interior areas where the max temps will get up into the lower 90s. This means that the atmosphere will be unstable today over South Florida. Therefore...the pops will remain in the scattered range with even numerous pops over the interior areas for this afternoon. The 500 mb temps from the MIA sounding this morning was near -10C, and should remain around -9 to -10C today over South Florida due to the closeness of the mid to upper level low. These cold mid level temps will help to generate some strong thunderstorms over South Florida especially over the interior metro areas where the sea breezes collide this afternoon into this evening. The primary impacts from the strong storms will be mainly hail, gusty winds, frequent lightning strikes, and heavy rainfall. Therefore, the HWO product will be updated for strong thunderstorm wording for this afternoon into this evening. The moderate risk of rip currents will also continue for Palm Beach County beaches today, with a slight risk of rip currents for rest of the east coast beaches of South florida. Rest of the forecast looks good at this time and no other changes are planned. && UPDATE...54/BNB PREV DISCUSSION... /issued 723 AM EDT MON MAY 30 2016/ AVIATION... The winds will be light and variable this morning at all the South Florida taf sites, before going easterly around 10 knots along the east coast taf sites and westerly around 10 knots at KAPF taf site this afternoon. The weather will remain dry this morning before introducing VCSH for the afternoon hours, as the sea breezes develop and push inland. The threat of thunder looks to be over the interior areas of South Florida this afternoon. The ceiling and vis should remain in VFR conditions at all of the South Florida taf sites today. && AVIATION...54/BNB PREV DISCUSSION... /issued 337 AM EDT MON MAY 30 2016/ SYNOPSIS... A typical early-summer weather pattern of warm and humid conditions with afternoon showers and thunderstorms focused over the interior will continue through the week. SHORT TERM /Today through Wednesday/... Modest northwest flow overnight, possibly result of subtle low- level trough offshore Atlantic waters, has provided enough convergence to induce isolated showers and a rogue thunderstorm or two along Broward County coastline. Otherwise, dry conditions have prevailed. Expect little change in weather pattern through the short term, as weak troughing over the region will enhance overall lift slightly, to allow for convective initiation along both coasts' sea breezes during the afternoon, mainly over interior areas. Guidance suggests great coverage today, with likely POPs in place over interior areas, then gradually lower thunderstorm chances Tuesday and Wednesday, as slightly drier air filters in and trough becomes more diffuse. Can't rule out some strong wind gusts, but primary hazard through the next few days will be cloud- to- ground lightning. Winds will be light and generally east through the period, but persistent presence of rip currents over last few days warrants moderate risk today along Palm Beach county coastline. Temperatures will be near/just above normal, with maxima in upper 80s to low 90s and minima in the 70s. LONG TERM /Wednesday Night through Sunday/... Moistening trend begins Thursday and continues into the weekend as deep-layer southwesterly flow associated with northwestern Gulf mid and upper-level low pressure advects tropical moisture from Caribbean into the region. This will lead to increasing thunderstorm chances, although through the end of the workweek, convection will continue to focus over the interior. By Saturday and Sunday, low-level flow with be southerly with less in the way of sea-breeze, which should me a boost for coastal areas rain chances. AVIATION... At 2AM EDT radar data was showing a line of showers developing over the Palm Beach offshore waters. Movement is very slow towards the west, but at this time seems like these cells won't reach the coastline and affect PBI, FXE or FLL through the next few hours. Otherwise, VFR prevails over all the terminals and should continue until the afternoon hours when periods of VCSH and lowering cigs are expected. Winds will be mainly from the east today, except over APF where sea breezes will shift winds to a more westerly flow this afternoon. VFR and light winds will again prevail tonight. MARINE... East wind less than 10 knots will prevail through the week. The only hazardous seas and winds will be confined in and near thunderstorms, which are most likely over Lake Okeechobee during the afternoons, but also may impact nearshore Gulf waters. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 74 87 75 88 / 20 20 10 20 Fort Lauderdale 75 88 76 89 / 10 20 10 20 Miami 75 89 77 90 / 10 30 10 20 Naples 72 89 73 90 / 20 30 20 30 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...54/BNB LONG TERM....23/SK AVIATION...54/BNB
Hazardous weather outlook, May 30, 9:37 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 937 AM EDT MON MAY 30 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 310100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 937 AM EDT MON MAY 30 2016 ...SOME STRONG STORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON WITH THE BEST COVERAGE OVER THE INTERIOR AREAS. SOME OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS, HAIL, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. HAIL: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL UP TO NICKEL SIZE. WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND UP TO 50 MPH. RIP CURRENTS: THERE WILL BE A MODERATE RISK FOR RIP CURRENTS ALONG THE PALM BEACH COUNTY BEACHES TODAY WITH A SLIGHT RISK ALONG REST OF THE EAST COAST BEACHES OF SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON HOURS OVER INTERIOR SOUTH FLORIDA. THE PRIMARY THREAT ASSOCIATED WITH THE THUNDERSTORMS WILL BE LIGHTNING STRIKES AND LOCALIZED HEAVY RAIN. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 30, 12:43 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1243 PM EDT MON MAY 30 2016 FLZ073-173-301730- COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL- 1243 PM EDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND SMALL HAIL FOR WESTERN MIAMI-DADE COUNTY UNTIL 130 PM EDT... * AT 1243 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF MICCOSUKEE RESORT TO NEAR HOMESTEAD GENERAL AIRPORT... AND MOVING WEST TO SOUTHWEST AT 10 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HOMESTEAD...THE REDLAND...HOMESTEAD GENERAL AIRPORT...NARANJA... EVERGLADES NATIONAL PARK...PRINCETON AND INLIKITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2586 8079 2541 8063 2552 8042 2593 8061 TIME...MOT...LOC 1643Z 058DEG 8KT 2583 8065 2551 8051 BAXTER
Special weather statement, May 30, 1:15 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
115 PM EDT MON MAY 30 2016
FLZ067-071>073-301800-
INLAND PALM BEACH COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
115 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
CENTRAL BROWARD...SOUTHEASTERN PALM BEACH AND NORTHWESTERN MIAMI-DADE
COUNTIES UNTIL 200 PM EDT...
* AT 114 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
LOXAHATCHEE NWR TO INTERSECTION KROME AND U.S. 27 TO 8 MILES
NORTHWEST OF MICCOSUKEE RESORT...AND MOVING WEST AT 5 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WESTERN MIRAMAR...CORAL SPRINGS...PLANTATION...SUNRISE...TAMARAC...
WELLINGTON...WESTON...PARKLAND...SAWGRASS MILLS MALL...
LOXAHATCHEE NWR...INTERSECTION I-75 AND U.S. 27...
INTERSECTION KROME AND U.S. 27...MISSION BAY...
INTERSECTION I-75 AND GRIFFIN ROAD...
MILE MARKER 30 ON ALLIGATOR ALLEY...
AND EAST TOLL GATE ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2635 8021 2596 8037 2581 8050 2582 8083
2598 8063 2669 8035 2664 8020 2640 8020
TIME...MOT...LOC 1714Z 100DEG 5KT 2653 8023 2593 8043 2585 8058
BAXTERSpecial weather statement, May 30, 1:53 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 153 PM EDT MON MAY 30 2016 FLZ071-073-301845- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- 153 PM EDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD AND EXTREME NORTHWESTERN MIAMI-DADE COUNTIES UNTIL 245 PM EDT... * AT 152 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF INTERSECTION I-75 AND U.S. 27 TO NEAR MILE MARKER 30 ON ALLIGATOR ALLEY TO 11 MILES EAST OF DADE-COLLIER TRAINING AIRPORT...AND MOVING WEST AT 5 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... MILE MARKER 30 ON ALLIGATOR ALLEY... EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2633 8082 2585 8085 2586 8059 2633 8037 TIME...MOT...LOC 1752Z 110DEG 4KT 2624 8045 2608 8056 2590 8072 BAXTER
Special weather statement, May 30, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT MON MAY 30 2016
FLZ073-075-174-302045-
MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-
DADE COUNTY FL-
404 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN
MAINLAND MONROE AND SOUTHWESTERN MIAMI-DADE COUNTIES UNTIL 445 PM
EDT...
* AT 404 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF MAHOGANY HAMMOCK TO NEAR FLAMINGO. THESE STORMS WERE
NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
NORTHWEST CAPE SABLE...FLAMINGO...MAHOGANY HAMMOCK...PA-HAY-
OKEE OVERLOOK...MIDDLE CAPE SABLE AND EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2512 8115 2529 8124 2539 8121 2551 8074
2519 8059 2519 8065 2515 8066 2517 8066
2517 8068 2514 8071 2517 8073 2516 8075
2515 8072 2516 8080 2515 8080 2518 8081
2517 8090 2514 8090
TIME...MOT...LOC 2004Z 143DEG 1KT 2525 8076 2519 8097
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| May 30, 1:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| May 30, 1:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| May 30, 2:59 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.